Pacific Journal of Mathematics

On generalized Cayley-Dickson algebras.

Robert B. Brown

Article information

Source
Pacific J. Math., Volume 20, Number 3 (1967), 415-422.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992693

Mathematical Reviews number (MathSciNet)
MR0215891

Zentralblatt MATH identifier
0168.28501

Subjects
Primary: 17.40

Citation

Brown, Robert B. On generalized Cayley-Dickson algebras. Pacific J. Math. 20 (1967), no. 3, 415--422. https://projecteuclid.org/euclid.pjm/1102992693


Export citation

References

  • [1] A. A. Albert and N. Jacobson, On reduced exceptional simple Jordan algebras, Ann. of Math. 66 (1957), 400-417.
  • [2] N. Jacobson, Composition algebras and their automorphisms,Rend. Circ. Mat. Palermo. (II) 7 (1958), 1-26.
  • [3] O. T. O'Meara, Introduction to Quadratic Forms, Springer, Berlin, 1963.
  • [4] R. D. Schafer, On the algebras formed by the Cayley-Dickson process, Amer. J. Math. 76 (1954), 435-446.